×

zbMATH — the first resource for mathematics

Found 12 Documents (Results 1–3)

Da Prato, Giuseppe (ed.) et al., Stochastic partial differential equations and applications – VII. Papers of the 7th meeting, Levico, Terme, Italy, January 5–10, 2004. Boca Raton, FL: Chapman & Hall/CRC (ISBN 0-8247-0027-9/pbk). Lecture Notes in Pure and Applied Mathematics 245, 77-88 (2006).
MSC:  60H15
BibTeX Cite
WorldCat.org
Da Prato, Giuseppe (ed.) et al., Stochastic partial differential equations and applications. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 227, 105-120 (2002).
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Year of Publication
Classification